Solutions to a Class of Integer Matrix Equation Xn + Yn=λnI (n ∈ N, λ ∈ Z, λ ≠ 0)

Hong Jian LI, Ruo Ting LIU, Ping Zhi YUAN

PDF(540 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (1) : 89-114. DOI: 10.12386/A20220008

Solutions to a Class of Integer Matrix Equation Xn + Yn=λnI (n ∈ N, λ ∈ Z, λ ≠ 0)

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(1): 89-114 https://doi.org/10.12386/A20220008

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(540 KB)

Accesses

Citation

Detail

Sections
Recommended

/